American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26E05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Janusz Adamus and Hadi Seyedinejad. A fast flatness testing criterion in characteristic zero. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] P. Domanski and D. Vogt. Infinite systems of linear equations for real analytic functions. Proc. Amer. Math. Soc. 132 (2004) 3607-3614. MR 2084083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Janusz Gwozdziewicz, Krzysztof Kurdyka and Adam Parusinski. On the number of solutions of an algebraic equation on the curve $y = e^x + \sin x, x > 0$, and a consequence for o-minimal structures. Proc. Amer. Math. Soc. 127 (1999) 1057-1064. MR 1476134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. M. Gadea and J. Muñoz Masqué. $A$-differentiability and $A$-analyticity. Proc. Amer. Math. Soc. 124 (1996) 1437-1443. MR 1301495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eric J. Howard. Analyticity of almost everywhere differentiable functions . Proc. Amer. Math. Soc. 110 (1990) 745-753. MR 1027093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. Izuchi. The one-radius theorem is not true for bounded real-analytic functions . Proc. Amer. Math. Soc. 103 (1988) 823-830. MR 947666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nicola Garofalo and Paul B. Garrett. $A\sb p$-weight properties of real analytic functions in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 96 (1986) 636-642. MR 826494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Masaaki Tsuchiya. Analyticity preserving properties of resolvents for degenerate diffusion operators in one dimension . Proc. Amer. Math. Soc. 90 (1984) 91-94. MR 722422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1